Top answers from doctors based on your search:
rashes that look like hickeys
A 45-year-old member asked:
57 years experience Pediatrics
Rash: Hickey type rash may be a symptom of a bigger problem. It is best to see a dermatologist for evaluation and treatment.
A 23-year-old male asked:
22 years experience Internal Medicine
Take her to Doctor: Hickeys are bruise like marks caused by suckling the skin (aggressive kissing) until small blood vessels burst under the skin. She needs to be evalua ... Read More
A 4-year-old female asked:
32 years experience Pediatrics
Doctor can evaluate: Rashes are hard to describe and diagnose in words. A pediatrician or other primary care doctor, or a dermatologist, can examine to tell what it is. If ... Read More
A 23-year-old female asked:
56 years experience Dermatology
See a dermatologist: Not possible to diagnose or treat this without an exam to get an idea about what it is.
A female asked:
40 years experience Internal Medicine
Hard to say: Need to see the rash to give an informed answer. You could consider submitting several clear photos of the rash in a virtual consult sent to a dermato ... Read More
A 16-year-old female asked:
24 years experience Pediatrics
Local trauma: A hickey is a discolored area on the skin that results when small blood vessels break under the skin, causing a type of bruise (purpura). The appeara ... Read More
A female asked:
19 years experience Emergency Medicine
The most likely : cause would be a candidal skin infection. It is a bit puzzling that it does not itch or irritate at all. A quick look by a physician is probably i ... Read More
A 25-year-old female asked:
A Verified Doctor answered
Allergic: dermatitis- may be due to foods, cosmetics, systemic allergies or underlying medical conditions. i suggest formal allergy and skin testing.
A 36-year-old member asked:
24 years experience Psychiatry
Rash: This would require in-person assessment for accurate diagnosis and treatment plan.
A 18-year-old female asked:
31 years experience Dermatology
Bruises: The amount of bruising may also be affected by medications which interfere with blood clotting (and thus cause more bleeding into the skin or tissues) ... Read More
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!